# SDR SWIA202265628

- Difficulty date: April 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000399
- Aircraft time: 21,025 hours, 11,761 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR #1, 2, AND 3 HINGE BOLTS AND FLOATING BUSHINGS ARE RUSTED/SEIZED.   (C CHECK RO 5/20/22)   REMOVED AND REPLACED LH ELEVATOR #1, 2, AND 3 HINGE BOLTS AND FLOATING BUSHINGS ON RACK. REF E175 AMM 27-31-05. FOR FINAL INSTALL, SEE CP# 24643379.
